Ask The Doctor > Questions & Answers > My boy friend has strep and is taking one emythromycin

My boy friend has strep and is taking one emythromycin

Patient: My boy friend has strep and is taking one emythromycin A day, today being day three and six pills in. Today he’s worse than ever. Could he double the dose and take two tonight? And maybe two in the morning?

 

 

Doctor: Hi.Thanks for your query.Read and understood your history of about your boyfriend.The reasons of not getting t he proper results can be :- Inappropriate dosage- Particular antibiotic not working on that particular strain.- Primary infection like sinusitis still positive, takes time.I would advise him in such a situation the following:- Consult an ENT Surgeon to get an opinion, get throat swab and other tests done and get a proper prescription of better antibiotics and supportive and symptomatic medicines .I hope this answer helps your boyfriend.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment